On quasi-continuous iteration semigroups and groups of real functions
Colloquium Mathematicum, Tome 58 (1989) no. 2, pp. 281-289
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_58_2_281_289,
author = {Marek Cezary Zdun},
title = {On quasi-continuous iteration semigroups and groups of real functions},
journal = {Colloquium Mathematicum},
pages = {281--289},
year = {1989},
volume = {58},
number = {2},
doi = {10.4064/cm-58-2-281-289},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-58-2-281-289/}
}
TY - JOUR AU - Marek Cezary Zdun TI - On quasi-continuous iteration semigroups and groups of real functions JO - Colloquium Mathematicum PY - 1989 SP - 281 EP - 289 VL - 58 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-58-2-281-289/ DO - 10.4064/cm-58-2-281-289 LA - en ID - 10_4064_cm_58_2_281_289 ER -
Marek Cezary Zdun. On quasi-continuous iteration semigroups and groups of real functions. Colloquium Mathematicum, Tome 58 (1989) no. 2, pp. 281-289. doi: 10.4064/cm-58-2-281-289
Cité par Sources :